# SDR CALA2009071500373

- Difficulty date: July 15, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 34,927 hours, 12,223 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000A
- Part serial: 980911305
- Condition: Defective
- Location: Galley
- Part time: 39,216 hours, 9,310 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, D

## Discrepancy

SMOKE AND SPARK COMING FROM FWD GALLEY INBOARD OVEN NR 2.  FOUND  SMOKE AND SPARK CONTAINED TO INSIDE OVEN AND SUPPRESSED WHEN OVEN SHUTDOWN.  REMOVED AND REPLACED OVEN PER AMM 25-34-00 TASKS 000-801C3 AND INSTALL 400-801C3.  INSPECTED GALLEY OVEN RECEPTACLE AND COMPARTMENT, NO DAMAGE NOTED.  SYSTEM CHECKS NORMAL.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1381941,  S/N OFF 01305 OVEN, SMALL, ST  OFF 29-2532-9-0001 1305 ON 29-2532-9-0001 2379.
